Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Getting small bruise and heavy bleeding with clots. What should I do?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
at the weekend a small bruise appeared near my cephalic vein,it looked almost like a heaf test XXXXXXX It disappeared after a day and today another has appeared on my other arm between my wrist an elbow. I dont know if its relevant but last week halfway though my period I had a day of very heavy bleeding with clots which has never happened before. I am taking sytron as my ferritin is 8.I also take lithium and venlafaxine but have been taking them for 4 years.Could all this account for me feeling very tired all the time despite good sleep?many thanks
Posted Mon, 12 Nov 2012 in Blood Disorders
Answered by Dr. Pravin Banodkar 3 hours later
I would be pleased to answer your question .

Since you are getting the bruises and even the heavy bleeding which is unusual you should get a blood work up done .
This includes : Bleeding time , Clotting time and Prothrombin time .

Loss of blood is a very common cause of feeling tired and fatigue .
Thanks and Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor